# SDR ASAA2019040978930

- Difficulty date: March 17, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 183A91307
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 BALANCE PANEL CRACKED IN FWD UPPER CORNERS. GROUNDED - YES. REMOVED BALANCE BAY PANEL, REMOVED CRACKED IDLER HINGE INSTALED NEW IDLER HINGE THAT WAS FABRICATED ON ASA CARD G1147290 HAECO N/R 20790, REINSTALLED BALANCE PANEL PER B737-700 AMM 27-31-41 AND BAC DWG 183A9104 REV A BALANCE BAY PANEL TEST IS ACCOMPLISHED ON ASA CARD G1147299 HAECO N/R 20799.
